# SDR COMA0060994

- Difficulty date: December 4, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 18,045 hours, 17,152 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: Activated
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DISPLAY COOL CAUTION MESSAGE.  COULD NOT DUPLICATE.  SYSTEM OPERATION NORMAL.
